I have NHL. I took Revlimid, lost most of my hair just on the top of my head.

I have NHL. I took Revlimid, lost most of my hair just on the top of my head.

I have Non-Hodgkin’s Follicular Lymphoma. It has reoccurred three time now. The last treatment they gave me Revlimid, Rituximab, and Allopurinol. It caused me to loose most of my hair just on the top of my head. Has anyone else experienced this and will they hair come back once I stop?

A MyLymphomaTeam Member said:

I lost my hair by my 3rd cycle of treatment. It's been 10 months since my last treatment and my hair is almost to the bottom of my neck. However my hair used to be curly and now it's not. Hope everything works out good for you.

posted 7 months ago
A MyLymphomaTeam Member said:

I’m going through that currently. 🤔

posted 4 months ago
A MyLymphomaTeam Member said:

I was told lymphoma treatments do not cause hair loss...I was worried about losing my beard and they said nobody has ever lost their hair from treatments...hope you get fixed up!!

posted 7 months ago
A MyLymphomaTeam Member said:

Ask, about it. I see no reason within a month of stopping that it will be coming in.

posted 7 months ago
A MyLymphomaTeam Member said:

Ask u r chemo RN most of the time hair grows back

posted 7 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in